# SDR DL73S954724

- Difficulty date: December 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316DL
- Make and model: Boeing 737232
- Aircraft serial: 23088
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: R-1 Door Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R-2 DOOR HAS A 1.3 INCH CRACK AT THE LOWER AFT CORNER.  IT WILL BE REPAIRED PER THE SRM WITH THE EXCEPTION OF BLIND FASTENER SUBSTITUTION TO FACILITATE MAINTENANCE IN MEETING THE LETTER CHECK TIME LIMIT REQUIREMENTS PER DL ERA 302921-14.
